A polynomial algorithm for the Hamiltonian cycle problem in semicomplete multipartite digraphs

J. Bang-Jensen, Gregory Gutin, Anders Yeo

Research output: Contribution to journalArticlepeer-review

48 Downloads (Pure)
Original languageEnglish
Pages (from-to)111-132
JournalJournal of Graph Theory
Volume29
Issue number2
DOIs
Publication statusPublished - 1998

Keywords

  • Hamiltonian cycle
  • polynomial algorithm
  • semicomplete multipartite digraph
  • multipartite tournament
  • cycle through specified vertices

Cite this